# SDR UALA2009012700300

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 51,700 hours, 7,627 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP AT SEAT 1E BOTH FWD AND AFT LIGHT ASSY'S.   SECURED CONNECTOR.  OPS CHECKS NORMAL.
